# SDR UPS98228170

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1684
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMER EXIT LIGHTS UNARMED LIGHT DOES NOT PRESS TO TEST OR ILLUMINATE AT ALL.  ARMED/UNARMED LIGHT RELAMPED WITH A 1684 BULB AND OPS CHECKED SERVICEABLE.
